Volume 23, Issue 6
A Dynamics Approach to the Computation of Eigenvectors of Matrices

S. Jimenez & L. Vazquez

DOI:

J. Comp. Math., 23 (2005), pp. 657-672

Published online: 2005-12

Preview Full PDF 167 1729
Export citation
  • Abstract

We construct a family of dynamical systems whose evolution converges to the eigenvectors of a general square matrix, not necessarily symmetric. We analyze the convergence of those systems and perform numerical tests. Some examples and comparisons with the power methods are presented.

  • Keywords

Smallest real eigenvalue Iterative method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-23-657, author = {}, title = {A Dynamics Approach to the Computation of Eigenvectors of Matrices}, journal = {Journal of Computational Mathematics}, year = {2005}, volume = {23}, number = {6}, pages = {657--672}, abstract = { We construct a family of dynamical systems whose evolution converges to the eigenvectors of a general square matrix, not necessarily symmetric. We analyze the convergence of those systems and perform numerical tests. Some examples and comparisons with the power methods are presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8845.html} }
TY - JOUR T1 - A Dynamics Approach to the Computation of Eigenvectors of Matrices JO - Journal of Computational Mathematics VL - 6 SP - 657 EP - 672 PY - 2005 DA - 2005/12 SN - 23 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8845.html KW - Smallest real eigenvalue KW - Iterative method AB - We construct a family of dynamical systems whose evolution converges to the eigenvectors of a general square matrix, not necessarily symmetric. We analyze the convergence of those systems and perform numerical tests. Some examples and comparisons with the power methods are presented.
S. Jimenez & L. Vazquez. (1970). A Dynamics Approach to the Computation of Eigenvectors of Matrices. Journal of Computational Mathematics. 23 (6). 657-672. doi:
Copy to clipboard
The citation has been copied to your clipboard